# SDR ZZDA2010028

- Difficulty date: January 21, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BEAM, STA 1022 TO 1053, LBL 16, CORROSION.  ACCOMPLISHED FLOOR SUPPORT BEAM BLENDING WITHIN LIMITS PER B717 SRM 51-10-04.
